Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2006

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: D | G | L | M | P | W
Number of items: 10.


Dandoloff, Rossen and Grahovski, Georgi G (2006) An Exactly Solvable Case for a Thin Elastic Rod. Working Paper. UNSPECIFIED. (Unpublished)


Grahovski, GG and Gerdjikov, VS and Kostov, NA and Atanasov, VA (2006) New Integrable Multi-Component NLS Type Equations on Symmetric Spaces: Z_4 and Z_6 Reductions. Working Paper. Arxiv. (Unpublished)


Lehmann, MV and Mardin, CY and Lausen, B and Reulbach, U and Bergua, A (2006) 'Temps-multiplex stéréophotographie: évaluation qualitative et semi-quantitative en 2D et 3D de l’atrophie optique glaucomateuse.' Journal Français d'Ophtalmologie, 29 (8). pp. 916-923. ISSN 0181-5512


Maistrelli, E and Penman, DB (2006) 'Some colouring problems for Paley graphs.' Discrete Mathematics, 306 (1). pp. 99-106. ISSN 0012-365X

Mardin, CY and Peters, A and Horn, F and Jünemann, AG and Lausen, B (2006) 'Improving Glaucoma Diagnosis by the Combination of Perimetry and HRT Measurements.' Journal of Glaucoma, 15 (4). pp. 299-305. ISSN 1057-0829


Perperoglou, Aris and Cessie, Saskia le and van Houwelingen, Hans C (2006) 'Reduced-rank hazard regression for modelling non-proportional hazards.' Statistics in Medicine, 25 (16). pp. 2831-2845. ISSN 0277-6715

Perperoglou, Aris and le Cessie, Saskia and van Houwelingen, Hans C (2006) 'A fast routine for fitting Cox models with time varying effects of the covariates.' Computer Methods and Programs in Biomedicine, 81 (2). pp. 154-161. ISSN 0169-2607

Perperoglou, Aris and van Houwelingen, Hans C and Henderson, Robin (2006) 'A relaxation of the gamma frailty (Burr) model.' Statistics in Medicine, 25 (24). pp. 4253-4266. ISSN 0277-6715


Williams, G (2006) 'The Tits alternative for Groups defined by Periodic Paired Relations.' Communications in Algebra, 34 (4). pp. 251-258. ISSN 0092-7872

Williams, G and Howie, J (2006) 'Free subgroups in certain generalized triangle groups of type (2,m,2).' Geometria Dedicata, 119 (1). pp. 181-197. ISSN 0046-5755

This list was generated on Tue Aug 16 01:19:47 2022 BST.